# SDR ASOA20140513070H

- Difficulty date: May 13, 2014
- Submitted: May 14, 2014
- Operation: Air carrier
- Aircraft: N13988
- Make and model: Emb EMB-145LR
- Aircraft serial: 145265
- Aircraft time: 34,192 hours, 25,737 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 14532843401
- Part serial: 145268
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED AN EMERGENCY LIGHTS NOT ARMED EICAS MESSAGE IN FLIGHT.  ACFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE ACFT AND R & R THE OVERHEAD LIGHT CONTROL MODULE, OPS TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
